Anyone has problems with the liquavade dosing?

  1. New Member
    Mihawk's Avatar
    Join Date
    Jan 2011
    Posts
    2
    Rep Power
    47
    Level
    1
    Lv. Percent
    75%

    Anyone has problems with the liquavade dosing?


    Hello,

    I just bought a liqua vade product...im using it for 4 days now.

    The problem is that the product is maybe too thick and it seems to stick in the bottle and i cant pull it with the syringe..any suggestions?

    I shake it well before i use it..

  2. New Member
    jaymode's Avatar
    Join Date
    Mar 2005
    Age
    28
    Posts
    318
    Rep Power
    486
    Level
    14
    Lv. Percent
    90.13%

    I haven't had much problem getting the LV out after the first time. I shake well, stick the oral syringe in, turn the bottle upside down, shake down once, and then with the bottle upside down start pulling the plunger on the syringe.
  3. New Member
    Mihawk's Avatar
    Join Date
    Jan 2011
    Posts
    2
    Rep Power
    47
    Level
    1
    Lv. Percent
    75%

    Quote Originally Posted by jaymode View Post
    I haven't had much problem getting the LV out after the first time. I shake well, stick the oral syringe in, turn the bottle upside down, shake down once, and then with the bottle upside down start pulling the plunger on the syringe.
    Is it important to shake well before use? When i shake it with the cap on, i open it and its a mess...the liquid gets everywhere.

    Maybe i should try shaking it with the plunger stuck in?
    •   
       

  4. Primordial Performance Rep
    HereToStudy's Avatar
    Stats
    6'0"  208 lbs.
    Join Date
    Dec 2009
    Posts
    9,362
    Rep Power
    235092
    Level
    62
    Lv. Percent
    71.3%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by Mihawk View Post
    Is it important to shake well before use? When i shake it with the cap on, i open it and its a mess...the liquid gets everywhere.

    Maybe i should try shaking it with the plunger stuck in?
    The LV might have solidified a bit. Get a pot of hot water (not boiling!) and submerge the bottle for a bit. Then shake it rapidly. Should loosen the formula.
    Just inject.
    Facebook:
    www.facebook.com/heretostudy

Similar Forum Threads

  1. Squating problems b/c of knee & other problems - help
    By gettin'old in forum Exercise Science
    Replies: 12
    Last Post: 11-15-2011, 02:25 PM
  2. 1-t liquavade
    By CJ1990 in forum Anabolics
    Replies: 24
    Last Post: 01-01-2011, 10:05 PM
  3. 1-T liquavade cycle 3 weeks in need advice
    By fatherenis in forum Anabolics
    Replies: 6
    Last Post: 11-21-2010, 10:15 PM
  4. GABA timing and dosing/Creatine dosing
    By liltexan in forum Supplements
    Replies: 2
    Last Post: 01-31-2009, 02:33 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in